MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN,DXH 800HEMATOLOGY SYSTEM WITH FLOOR STAND
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was on site and confirmed what the customer reported.The fse cleaned the rbc apertures and primed sweep flow to resolve the issue to resolve the issue.This event is part of class i recall (recall number z-1382-2019 for dxh 800; recall number z-1383-2019 for dxh 600; recall number z-1384-2019 for dxh900; bec internal identifier fa-33718-2).Bec internal identifier (b)(4).
 
Event or Problem Description
The customer reported getting erroneously elevated platelet (plt) on patient samples on their unicel dxh 800 coulter cellular analysis system.There was no report of death, injury, or change to patient treatment as a result of this event.

Brand Name
UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821
MDR Report Key8725071
Report Number1061932-2019-01676
Device Sequence Number13958735
Product Code GKZ
UDI-Device Identifier15099590672423
UDI-Public(01)15099590672423(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall,Notification,Patient Monitoring
Type of Report Initial
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,DXH 800HEMATOLOGY SYSTEM WITH FLOOR STAND
Device Catalogue NumberB24802
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2018
Initial Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2050012-0730/2018-011C
Patient Sequence Number1